# SDR ARWA20050605

- Difficulty date: June 15, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 78,530 hours, 26,082 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Broken
- Location: Hyd Shutoff
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT RUDDER CONTROL LIGHT OFF WITH AUXILIARY HYDRAULIC PUMP ON AND RUDDER POWER LEVER OFF POSITION.  FOUND RUDDER HYDRAULIC SHUT-OFF CABLE BROKEN.  REMOVED AND REPLACED CONTROL CABLE IN ACCORDANCE WITH M/M 20-17-0 AND 91-10-0; OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH M/M 27-20-0.
